| Model Number |
H7493926008300 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/31/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device is a combination product.Device evaluated by mfr.: synergy ii us mr 3.00 x 8mm stent delivery system (sds) was returned for analysis.A visual and microscopic examination of the crimped stent found proximal stent damage.Stent damage was noted to the most proximal stent struts row.The remaining undamaged section of the crimped stent od (outer diameter) was measured and was within maximum crimped stent profile measurement.The balloon cones were reviewed and no issues were noted.The balloon wings were tightly wrapped and evenly folded and were not subjected to positive pressure.A visual and tactile examination of the hypotube identified multiple hypotube kinks.A visual and tactile examination of the shaft polymer extrusion found no issues.A visual and microscopic examination found that there was slight damage to the tip.No other issues were identified during the product analysis.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The most probable root cause is operational context as device performance was limited due to anatomical/procedural factors.(b)(4).
Event or Problem Description
Reportable based on device analysis completed on 27-apr-2017.It was reported that crossing difficulties were encountered.A 3.00 x 8 synergy ii drug-eluting stent was advanced for treatment but failed to cross the lesion.The procedure was completed with another of the same device.No patient complications were reported.However, returned device analysis revealed proximal stent damage.